Aa
A
A
Close
1084115_tn?1385232189
loss of appetite
dear community,

i noticed that in the last 2-3 weeks i lost appetite and feeling sometimes nausea again,not that bad as it was with the incivek,but i just feeling more and more weak and tired.i still can eat and not feeling i have to vomit.
my hgb is 115,(iam on epo again)
iam in week 45 and soon will be done with the treatment(incivek)
are here some poeple that expierenced similar sides in the last weeks of treatment?
i dont know how it comes but sometimes iam afraid my liver starts to decompensate,when i have these symptoms.
iam UND since week 4 but iam scared that all that meds are damaging my liver.i take remeron and xanax for my depression and panic attacks.

apreciate some input on my situation
marc
Cancel
9 Answers
Page 1 of 1
Avatar_universal
Treatment has its ups and downs all through out, the last few weeks can sometimes be the roughest. Are body has had enough of these drugs. Are minds know its almost over but yet seems so far away. Your liver is fine, your blood tests would show if there was any major problems. About all one can do is buckle up and keep tellng their self soon this will all be a distant memory.

You've come this far Marc, pat yourself on the back. You know you have alot of anxiety yet you have stuck with it........ Good job guy.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
2004810_tn?1365157211
I remember reading your posts when I treated..and I have a lot of respect for you still being on tx. My own seemed so long that I though it would never end. So knowing you went for 48 weeks, is just amazingly brave of you! I remember you said you struggled with anxiety from the beginning and I can very much relate to that. Now, being off the meds for 3 months, I can see that the meds were all to "blame" for all the negative thoughts and struggles that I had. You will soon be free of a lot of pain - and hopefully you will feel much better also with the psycological sides. You can be so proud of yourself!

Life gets so much easier when we are off meds and you should be so proud of accomplishing this tough ride.

Wish you good luck on the last part of treatment and a fast recovery.

Best of luck from me!
Comment
Cancel
2004810_tn?1365157211
Comment
Comment
Submit Comment
1084115_tn?1385232189
Thanks a lot both of you for your words.sometimes I am so happy to have this forum with all the people who helping each other.
I really looking forward to the end of treatment and I hope I will start feeling better.
regards marc
Comment
Cancel
1084115_tn?1385232189
Comment
Comment
Submit Comment
Avatar_universal
I too started getting nauseous again near the end of treatment.  It was weird.  I thought "I thought I was over that!"  Wow, you have done so excellent!  I agree with can-do.  If there was something up with your liver, your test would show that.  I too am really thankful for this forum.  People here have really helped keep me glued together.
Hang in there.  It does get better!  And thankfully we were able to treat!  And hopefully we'll have the sacred SVR!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
1840891_tn?1431551393
Oh boy, those last 3-4 weeks were really hard for me too. Mentally I was at the lowest point, and really ready to be done with it, but physically the side effects were all intensifying. It was awful! Cheer up though, at least we can assure you that it's normal to feel worse just before the end, and you are SO CLOSE now. Congratulations on all you have accomplished, and have faith that you will soon be at the turning point and then each day will feel a little better than the day before!
Comment
Cancel
1840891_tn?1431551393
Comment
Comment
Submit Comment
179856_tn?1333550962
Can you try a little ice cream it's soft and has fat for calories and I found when I had no appetite at least I could do that? Will your doctor prescribe zofran for the nausea?
Comment
Cancel
179856_tn?1333550962
Comment
Comment
Submit Comment
163305_tn?1333672171
Are you taking your riba with a substantial meal ? If not it can cause nausea.

Ginger anything is good for nausea. I like the fresh root and would put it grated into my morning oatmeal. It's good for tea too. But even gingerale or ginger chew candies, anything with ginger or peppermint is good.

One more thing, it is NOT a sign of your liver decompensating. I wasn't diagnosed until I had decompensated cirrhosis, full blown, with ascites. I never felt nausea.
You are on treatment, which generally means your liver is getting a break and if anything is getting better, not worse.
Comment
Cancel
163305_tn?1333672171
Comment
Comment
Submit Comment
1084115_tn?1385232189
I take the ribas always with some food.but not always with a big meal.
ginger is helping me a lot and I stll have some zofran here wich I had to take the first 3 months against the nausea.
the problem with zofran is that I should not take to much of it as it is a medicine wich can cause the qt intervals of the heart to get longer wich can lead in heart rhythm trouble. as I did once a heart Ekg before treatment they seen my qt interwall is already in the upper area of the norm.
so I try it with ginger tea wich is helping me a lot.
thanks again for all the helpful answers.
Comment
Cancel
1084115_tn?1385232189
Comment
Comment
Submit Comment
Avatar_universal
i am about 6 weeks post treatment, and did 48 weeks of triple.  i lost a lot of weight the last 2 months of treatment.  early in treatment i began to lose desire for food due to nausea and had to really force that 20gms of fat down with the incivek. somwhere in the middle of treatment i  lost the usual hunger sensations and it seemed to get more extreme towards the end. now at six weeks post treatment i am finding my desire for food is increasing. we did good to make it this far, and you will start to feel better after treatment ends.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
1084115_tn?1385232189
Answer
Know how to answer? Tap here to leave your answer...
Answer
loss of appetite
Submit Answer
A
A
Recent Activity
406584_tn?1399591666
Blank
10356 commented on dominosarah's status
15 hrs ago
13100769_tn?1445372717
Blank
Jazmine6 Cleared the virus. It's a ... Comment
17 hrs ago
463897_tn?1448485050
Blank
MH Community Mgr commented on mommy52's status
Feb 04
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
163305_tn?1333672171
Blank
Rural Mural, CA
1815939_tn?1377995399
Blank
446474_tn?1446351282
Blank
San Francisco, CA
317787_tn?1428318779
Blank
DC
683231_tn?1438659664
Blank
Auburn, WA
Avatar_universal
Blank
Hepatitis C Community Resources